| Model Number |
0998-00-0800-31 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limit in block e1 initial reporter is (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) experienced gas loss during the aeb cycle.No harm was reported.
Additional Manufacturer Narrative
After further investigation, it was identified that this complaint event is not reportable to us.Hence sending follow up mdr.Please cancel mfg report number 2249723-2025-0005021 in your database.
Event or Problem Description
N/a.